Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/77344
標題: 土壤沖蝕性指數估算公式之研究
作者: 林俐玲
張舒婷
關鍵字: Soil erodibility;土壤沖蝕性指數;Geometric mean particle size;Nomorgraph;幾何平均粒徑;列線圖
出版社: 臺中市: 國立中興大學水土保持學系
Project: 中華水土保持學報, Volume 39, Issue 4, Page(s) 355-366.
URI: http://hdl.handle.net/11455/77344
Appears in Collections:第39卷 第04期
水土保持學系

Files in This Item:
File SizeFormat Existing users please Login
82725-1.pdf2.41 MBAdobe PDFThis file is only available in the university internal network    Request a copy
Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.